# SDR C77A2020011400003

- Difficulty date: August 26, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 13,188 hours, 8,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17004071001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE IN THE FORWARD AND AFT CABIN BY REPLACEMENT OF THE FOLLOWING: AFT CABIN FLOOR STRUCTURE: P/N 170-91919-001 RH SHEAR PANEL FORWARD CABIN FLOOR STRUCTURE: P/N 170-04071-001 FR16 RH FLOOR SUPPORT.
REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR.
